Infinite permutation groups and minimal sets

Evans, David (1987) Infinite permutation groups and minimal sets. The Quarterly Journal of Mathematics, 38 (2). pp. 461-471. ISSN 1464-3847

Full text not available from this repository.
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
University of East Anglia > Faculty of Science > Research Groups > Algebra and Combinatorics
University of East Anglia > Faculty of Science > Research Groups > Logic
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:52
Last Modified: 25 Jul 2018 08:22
URI: https://ueaeprints.uea.ac.uk/id/eprint/20010
DOI:

Actions (login required)

View Item